16 doctors weighed in:
Why 1st time bleeding during sex? No period since dec 28, low iron, take bcp lolostrin since Dec 28, htp came negative, frequent feeling of bowel movments.
16 doctors weighed in

Marianne DiNapoli
Obstetrics & Gynecology
14 doctors agree
In brief: Doctor can evaluate
It sounds like you have 3 distinct problems: irregular menstrual cycles, bleeding during sex, and frequent bowel movements.
There are many possible causes of all 3 of these problems. A doctor would be able to evaluate all of these problems for you; you should make an appointment for a full history and physical.

In brief: Doctor can evaluate
It sounds like you have 3 distinct problems: irregular menstrual cycles, bleeding during sex, and frequent bowel movements.
There are many possible causes of all 3 of these problems. A doctor would be able to evaluate all of these problems for you; you should make an appointment for a full history and physical.
Marianne DiNapoli
Marianne DiNapoli
Answer assisted by Marianne Di Napoli, Medical Student
Thank
Dr. Kevin Daus
Obstetrics & Gynecology
In brief: LoLo
You are more than likely not pregnant but you need to see your doc because lolo can cause you to have no periods.
I believe it is 16 % of the people on this pill. It will not hurt you. I am unsure why the feeling of frequent bms. Hope this helps.

In brief: LoLo
You are more than likely not pregnant but you need to see your doc because lolo can cause you to have no periods.
I believe it is 16 % of the people on this pill. It will not hurt you. I am unsure why the feeling of frequent bms. Hope this helps.
Dr. Kevin Daus
Dr. Kevin Daus
Thank
Dr. Elizabeth Baron-Kuhn
Obstetrics & Gynecology
In brief: Maybe the pill
It may be breakthrough bleeding from the pill, but, are you using back up birth control the first month of taking the pill? If not you could be pregnant since the pill is not 100% effective the first month.
If you are not pregnant, then it is likely just the pill taking over your cycle and should stop with in 3 pack of pills. Be sure to take them at the same time every day.

In brief: Maybe the pill
It may be breakthrough bleeding from the pill, but, are you using back up birth control the first month of taking the pill? If not you could be pregnant since the pill is not 100% effective the first month.
If you are not pregnant, then it is likely just the pill taking over your cycle and should stop with in 3 pack of pills. Be sure to take them at the same time every day.
Dr. Elizabeth Baron-Kuhn
Dr. Elizabeth Baron-Kuhn
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors